MAUDE Adverse Event Report: VENITI, INC. VICI

VENITI, INC. VICI
Model Number 26930
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/25/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by manufacturer: the device was returned for analysis.The stent was returned partially deployed from the delivery system.The distal stent wires were noted to be damaged.This type of damage is consistent with the stent encountering resistance during deployment.A visual and tactile examination found the shaft of the device to be severely kinked at approximately 35mm distal of the main valve.This type of damage is consistent with excessive force being applied to the device.The investigator successfully deployed the stent with some resistance experienced due to a severe shaft kink.A visual and tactile examination identified no issues with the tip of the device.No other issues were identified during the product analysis.
 
Event or Problem Description
Reportable based on device analysis completed on 11dec2020.It was reported the stent failed to deploy.A 16mmx120mm, 100cm vici was selected for use.During the procedure, the stent failed to deploy.The device was removed from the patient.Another of the same device was used to complete the procedure.There were no patient complications.However, device analysis revealed that the stent was partially deployed and damaged.

Brand Name
VICI
Manufacturer (Section D)
VENITI, INC.
4025 clipper court
fremont CA 94538
MDR Report Key11003746
Report Number2134265-2020-17641
Device Sequence Number3477612
Product Code QAN
UDI-Device Identifier00852725008171
UDI-Public00852725008171
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P180013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2023
Device Model Number26930
Device Catalogue Number26930
Device Lot Number0020010022
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/08/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/11/2020
Initial Report FDA Received Date12/14/2020
Patient Sequence Number1
Patient Age73 YR